Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (2): 301-310    DOI: 10.1007/s10114-016-5735-5
Articles Current Issue| Next Issue| Archive| Adv Search |
Degree Conditions Restricted to Induced Paths for Hamiltonicity of Claw-heavy Graphs
Bin Long LI1,2, Bo NING3, Sheng Gui ZHANG4
1. Department of Applied Mathematics, Northwestern Polytechnical University, Xi'an 710072, P. R. China;
2. European Centre of Excellence NTIS, 30614 Pilsen, Czech Republic;
3. Center for Applied Mathematics, Tianjin University, Tianjin 300072, P. R. China;
4. Department of Applied Mathematics, Northwestern Polytechnical University, Xi'an 710072, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7